{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,4,4]],"date-time":"2022-04-04T06:32:56Z","timestamp":1649053976154},"reference-count":15,"publisher":"Jaypee Brothers Medical Publishing","issue":"8","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2014,8]]},"DOI":"10.4103\/0972-5229.138159","type":"journal-article","created":{"date-parts":[[2014,8,5]],"date-time":"2014-08-05T08:26:17Z","timestamp":1407227177000},"page":"530-532","source":"Crossref","is-referenced-by-count":3,"title":["Successful use of sustained low efficiency dialysis in a case of severe phenobarbital poisoning"],"prefix":"10.5005","volume":"18","author":[{"given":"Chandrashish","family":"Chakravarty","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sayandeep","family":"Jana","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Abhijit","family":"Taraphder","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"2914","published-online":{"date-parts":[[2014]]},"reference":[{"key":"ref=1","doi-asserted-by":"crossref","unstructured":"1. Monsalve F, Rucabado L, Ruano M, Cu\u00f1at J, Lacueva V, Vi\u00f1uales A. The neurologic effects of thiopental therapy after cardiac arrest. Intensive Care Med 1987;13:244-8.","DOI":"10.1007\/BF00265112"},{"key":"ref=2","unstructured":"2. Ansari R, Castejon AM, Cubeddu LX, Fuller K, Gauthier T, Gazze D, et al. Anxiolytic and Hypnotic Drugs. In: Clark MA, Finkel R, Rey JA, Whalen K, editors. Lippincott\u2032s Illustrated Reviews - Pharmacology. 5 th ed. Philadelphia: Lippincott Williams and Wilkins; 2012. p. 117-8."},{"key":"ref=3","doi-asserted-by":"crossref","unstructured":"3. Palmer BF. Effectiveness of hemodialysis in the extracorporeal therapy of phenobarbital overdose. Am J Kidney Dis 2000;36:640-3.","DOI":"10.1053\/ajkd.2000.16207"},{"key":"ref=4","doi-asserted-by":"crossref","unstructured":"4. Lindberg MC, Cunningham A, Lindberg NH. Acute phenobarbital intoxication. South Med J 1992;85:803-7.","DOI":"10.1097\/00007611-199208000-00004"},{"key":"ref=5","unstructured":"5. Graudins M, Aaron CK. Sedative - Hypnotic agent poisoning. In: Irwin RS, Rippe JM, editors. Irwin and Rippe\u2032s Intensive Care Medicine. 7 th ed. Philadelphia: Lippincott Williams and Wilkins; 2011. p. 1523-5."},{"key":"ref=6","doi-asserted-by":"crossref","unstructured":"6. Berman LB, Jeghers HJ, Schreiner GE, Pallotta AJ. Hemodialysis, an effective therapy for acute barbiturate poisoning. J Am Med Assoc 1956;161:820-7.","DOI":"10.1001\/jama.1956.02970090046010"},{"key":"ref=7","doi-asserted-by":"crossref","unstructured":"7. Lorch JA, Garella S. Hemoperfusion to treat intoxications. Ann Intern Med 1979;91:301-4.","DOI":"10.7326\/0003-4819-91-2-301"},{"key":"ref=8","doi-asserted-by":"crossref","unstructured":"8. Position statement and practice guidelines on the use of multi-dose activated charcoal in the treatment of acute poisoning. American Academy of Clinical Toxicology; European Association of Poisons Centres and Clinical Toxicologists. J Toxicol Clin Toxicol 1999;37:731-51.","DOI":"10.1081\/CLT-100102451"},{"key":"ref=9","doi-asserted-by":"crossref","unstructured":"9. Mokhlesi B, Leikin JB, Murray P, Corbridge TC. Adult toxicology in critical care: Part II: Specific poisonings. Chest 2003;123:897-922.","DOI":"10.1378\/chest.123.3.897"},{"key":"ref=10","unstructured":"10. Mycyk MB. Poisoning and drug overdose. In: Longo DL, Fauci AS, Kasper DL, Hauser SL, Jameson JL, Loscalzo J, editors. Harrison\u2032s Principles of Internal Medicine. 18 th ed. USA: The McGraw-Hill Co. Inc.; 2012. p. e50-4."},{"key":"#cr-split#-ref=11.1","doi-asserted-by":"crossref","unstructured":"11. Hoyland K, Hoy M, Austin R, Wildman M. Successful use of haemodialysis to treat phenobarbital overdose. BMJ Case Rep 2013","DOI":"10.1136\/bcr-2013-010011"},{"key":"#cr-split#-ref=11.2","doi-asserted-by":"crossref","unstructured":"Published online 2013 Nov 21 doi:10.1136\/bcr-2013-010011.","DOI":"10.1136\/bcr-2013-010011"},{"key":"ref=12","unstructured":"12. Mendonca S, Gupta S, Gupta A. Extracorporeal management of poisonings. Saudi J Kidney Dis Transpl 2012;23:1-7."},{"key":"ref=13","unstructured":"13. Lafferty KA. Barbiturate Toxicity. emedicine.medscape.com WebMD Available from: http: \/\/www.emedicine.medscape.com\/article\/813155-overview#a0104. [Last updated on 2012 Jul 10]."},{"key":"ref=14","doi-asserted-by":"crossref","unstructured":"14. Jacobs F, Brivet FG. Conventional haemodialysis significantly lowers toxic levels of phenobarbital. Nephrol Dial Transplant 2004;19:1663-4.","DOI":"10.1093\/ndt\/gfh221"}],"container-title":["Indian Journal of Critical Care Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ijccm.org\/doi\/pdf\/10.4103\/0972-5229.138159","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,5,27]],"date-time":"2021-05-27T20:26:37Z","timestamp":1622147197000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ijccm.org\/doi\/10.4103\/0972-5229.138159"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014]]},"references-count":15,"journal-issue":{"issue":"8","published-online":{"date-parts":[[2014]]}},"alternative-id":["10.4103\/0972-5229.138159"],"URL":"https:\/\/doi.org\/10.4103\/0972-5229.138159","relation":{},"ISSN":["0972-5229","1998-359X"],"issn-type":[{"value":"0972-5229","type":"print"},{"value":"1998-359X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2014]]}}}